# SDR DL76P971476

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 686
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FUSELAGE SKIN UNDER THE LT FORWRD AIRFONE ANTENNA AT STA 686 FROM STR 35L TO 36L.  THE DAMAGE RESULTED IN A CUTOUT MEASURING 6.75 BY 2.75.  A DOUBLER WAS INSTALLED AND APPROVED PER FAA/DER FORM 8110-3, DER DESIGNATION SO-775, DTD 7-25-97.
